MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC daVinci Xi; SURGEON SIDE CONSOLE, SMART PEDALS

INTUITIVE SURGICAL, INC daVinci Xi; SURGEON SIDE CONSOLE, SMART PEDALS
Model Number 380677-31R
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to starting a da vinci-assisted surgical procedure using an xi system, and after surgical port placement, an intuitive surgical, inc.(isi) field service engineer (fse) called from offsite to report error 903 occurred.The technical support engineer (tse) reviewed the logs and found error 25514 for remote arm controller (rac) 2.The site performed a couple of power cycles, but the error persisted.The procedure was converted to another dv system, and no patient injury was reported.
 
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.Fse was able to reproduce the error issue with remote arm controller (rac) and replaced it to correct the reported problem.System was tested and verified as ready for use.The complaint was confirmed based on the field evaluation.Isi has not received the product associated with this event to perform failure analysis.Therefore, the root cause of the customer reported failure mode has not been determined.

Brand Name
daVinci Xi
Common Device Name
SURGEON SIDE CONSOLE, SMART PEDALS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50215568
Report Number2955842-2026-35261
Device Sequence Number17669940
Product Code NAY
UDI-Device Identifier00886874110744
UDI-Public(01)00886874110744
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380677-31R
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/01/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories
Patient SexUnknown